Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 26, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 10:40 AM CDT for 8 counties in Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 10:40 AM CDT (15:40 UTC)
- Expired
- Apr 26, 2016, 11:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Linn County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:41 AM CDT | NON-TSTM WND DMG | Sedalia, MO | TREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET |
| Apr 26, 10:53 AM CDT | TSTM WND GST 60 | Smithton, MO | ALSO 1 INCH DIAMETER HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:23 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2148 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.3
The text
As transmitted.
797
WUUS53 KEAX 261540
SVREAX
MOC041-053-089-115-121-159-175-195-261630-
/O.NEW.KEAX.SV.W.0026.160426T1540Z-160426T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
COOPER COUNTY IN CENTRAL MISSOURI...
EASTERN SALINE COUNTY IN CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1130 AM CDT
* AT 1040 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYTESVILLE TO NEAR SMITHTON...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...MARSHALL...BOONVILLE...FAYETTE...MARCELINE...SLATER...
SALISBURY...HUNTSVILLE...GLASGOW...NEW FRANKLIN...PILOT GROVE...
SMITHTON...HIGBEE...KEYTESVILLE...OTTERVILLE...BUNCETON...CLARK...CAIRO
AND ARMSTRONG.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 77 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3851 9330 3851 9334 3973 9301
3970 9230
TIME...MOT...LOC 1540Z 271DEG 32KT 3939 9289 3860 9313
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA4 follow-up statements
489
WWUS53 KEAX 261555
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 AM CDT TUE APR 26 2016
MOC115-261605-
/O.CAN.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
LINN MO-
1055 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTH CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3851 9330 3851 9334 3913 9313
3972 9281 3970 9230
TIME...MOT...LOC 1555Z 271DEG 32KT 3939 9274 3860 9298
$$
MOC041-053-089-121-159-175-195-261630-
/O.CON.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-MACON MO-
CHARITON MO-
1055 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR EASTERN PETTIS...COOPER...EASTERN SALINE...RANDOLPH...HOWARD...
SOUTHERN MACON AND EASTERN CHARITON COUNTIES...
AT 1055 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SALISBURY TO 7 MILES SOUTH OF OTTERVILLE...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...BOONVILLE...FAYETTE...SLATER...SALISBURY...HUNTSVILLE...
GLASGOW...NEW FRANKLIN...PILOT GROVE...SMITHTON...HIGBEE...KEYTESVILLE...
OTTERVILLE...BUNCETON...CLARK...CAIRO...ARMSTRONG...ROCHEPORT AND PRAIRIE
HOME.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 79 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3851 9330 3851 9334 3913 9313
3972 9281 3970 9230
TIME...MOT...LOC 1555Z 271DEG 32KT 3939 9274 3860 9298
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA590
WWUS53 KEAX 261604
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CDT TUE APR 26 2016
MOC041-053-089-121-159-175-195-261630-
/O.CON.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
PETTIS MO-COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-MACON MO-
CHARITON MO-
1104 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR EASTERN PETTIS...COOPER...SOUTHEASTERN SALINE...RANDOLPH...
HOWARD...SOUTHERN MACON AND EASTERN CHARITON COUNTIES...
AT 1104 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF HUNTSVILLE TO 7 MILES SOUTHWEST
OF TIPTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEDALIA...MOBERLY...BOONVILLE...FAYETTE...SALISBURY...HUNTSVILLE...GLASGOW...
NEW FRANKLIN...PILOT GROVE...SMITHTON...HIGBEE...OTTERVILLE...BUNCETON...
CLARK...CAIRO...ARMSTRONG...ROCHEPORT...PRAIRIE HOME...NELSON AND RENICK.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 84 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3853 9307
3854 9328 3913 9303 3972 9281 3970 9230
TIME...MOT...LOC 1604Z 271DEG 32KT 3939 9266 3860 9290
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA574
WWUS53 KEAX 261612
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1112 AM CDT TUE APR 26 2016
MOC159-261622-
/O.CAN.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
PETTIS MO-
1112 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PETTIS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTH CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3913 9303
3972 9281 3970 9230
TIME...MOT...LOC 1612Z 271DEG 32KT 3939 9258 3860 9282
$$
MOC041-053-089-121-175-195-261630-
/O.CON.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-MACON MO-CHARITON MO-
1112 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR COOPER...SOUTHEASTERN SALINE...RANDOLPH...HOWARD...SOUTHERN MACON
AND EASTERN CHARITON COUNTIES...
AT 1112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUNTSVILLE TO NEAR TIPTON...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...FAYETTE...SALISBURY...HUNTSVILLE...GLASGOW...NEW
FRANKLIN...PILOT GROVE...HIGBEE...OTTERVILLE...BUNCETON...CLARK...CAIRO...
ARMSTRONG...ROCHEPORT...PRAIRIE HOME...NELSON...RENICK...BLACKWATER AND
JACKSONVILLE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 87 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3913 9303
3972 9281 3970 9230
TIME...MOT...LOC 1612Z 271DEG 32KT 3939 9258 3860 9282
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA024
WWUS53 KEAX 261623
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CDT TUE APR 26 2016
MOC041-053-089-121-175-195-261632-
/O.EXP.KEAX.SV.W.0026.000000T0000Z-160426T1630Z/
COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-MACON MO-CHARITON MO-
1123 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR COOPER...SOUTHEASTERN
SALINE...RANDOLPH...HOWARD...SOUTHERN MACON AND EASTERN CHARITON
COUNTIES WILL EXPIRE AT 1130 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTH CENTRAL MISSOURI.
LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
3891 9250 3868 9262 3870 9306 3913 9303
3972 9281 3970 9230
TIME...MOT...LOC 1620Z 271DEG 32KT 3939 9258 3860 9282
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Apr 26, 5:54 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 554 AM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 545 AM CDT TUE APR 26 2016 Developing thunderstorms over NE Kansas will slide to the southeast and should clip the KC metro through the early morning hours. Visibility and ceilings will likely decrease to MVFR should the storms drop far enough south as expected. This will be followed by a break in the activity through much of the afternoon with conditions returning to VFR. More widespread thunderstorms will then develop ahead of a dryline over central Kansas and work their way into the terminals this evening. Ceilings may periodically drop to IFR within the stronger storms, though prevailing MVFR looks probable overall. These will then begin to taper off toward the very end of the forecast period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 9:28 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM TSTM WND DMG INDEPENDENCE 39.09N 94.35W
04/26/2016 JACKSON MO EMERGENCY MNGR
POWER LINE DOWN AT 39TH AND GUDGEL
&&
ABAILEYLocal storm report, Apr 26, 9:30 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HAIL COLUMBUS 38.85N 93.88W
04/26/2016 M1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
ABAILEYSpecial weather statement, Apr 26, 9:35 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 AM CDT TUE APR 26 2016
MOZ006-014>017-022>025-030>032-261515-
LIVINGSTON MO-SULLIVAN MO-MACON MO-GRUNDY MO-RAY MO-CHARITON MO-
ADAIR MO-MERCER MO-CALDWELL MO-CARROLL MO-LINN MO-DAVIESS MO-
935 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARROLL...SOUTHERN
MERCER...SULLIVAN...LIVINGSTON...GRUNDY...EASTERN DAVIESS...WESTERN
ADAIR...NORTHEASTERN RAY...LINN...NORTHWESTERN MACON...EASTERN
CALDWELL AND NORTHWESTERN CHARITON COUNTIES UNTIL 1015 AM CDT...
AT 935 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPICKARD TO 8 MILES
SOUTHEAST OF BRAYMER...AND MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...TRENTON...BROOKFIELD...MARCELINE...MILAN...BRAYMER...
BRUNSWICK...GREEN CITY...JAMESPORT...KEYTESVILLE...BUCKLIN...MEADVILLE...
NOVINGER...HALE...BRECKENRIDGE...LACLEDE...BOSWORTH...LINNEUS...GREENCASTLE
AND WHEELING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 4031 9266 3936 9291 3939 9316 3941 9318
3940 9320 3950 9394 4013 9380 4014 9376
4034 9375
TIME...MOT...LOC 1435Z 256DEG 52KT 4028 9366 3951 9368
PIETRYCHALocal storm report, Apr 26, 10:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 3 SE INDEPENDENCE 39.06N 94.31W
04/26/2016 E1.25 INCH JACKSON MO PUBLIC
&&
ABAILEYLocal storm report, Apr 26, 10:19 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM HAIL WHITEMAN AFB 38.73N 93.55W
04/26/2016 M1.00 INCH JOHNSON MO OTHER FEDERAL
&&
ABAILEYLocal storm report, Apr 26, 10:33 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM TSTM WND GST 1 W SEDALIA 38.70N 93.25W
04/26/2016 E60 MPH PETTIS MO EMERGENCY MNGR
EM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 30 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 26 min |
| Apr 26, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 49 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 33 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more | 54 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, DeKalb, Jackson and 5 more | 46 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:24 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 51 min |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 12:06 PM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Apr 26, 3:50 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more | 14 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.